Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

No improvement with steroid injections for herniated discs in the back. Is it safe to drink beer post injection?

I had a steroid injection in my back (have 3 herniated discs and medication hasn t helped). The injection doesn t seem to be doing anything. I was thinking of drinking beer, thought it might relax me a little and possible relieve some of the tightness running down my left let. Is it bad to drink beer after the injection? Injection was at about 1pm today and it s almost 9pm now.
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Dear
Steroidal injection may take 1-2 days to show its effect. If some cases it is noticed that pain increases in the first two days of administration than gradually decreases. So wait for at least 2 days and can take analgesic and anti-inflammatory drugs to control your pain.
If their is no improvement in pain than a MRI of spine can be performed and the herniation which is causing the most effect may be removed. Means surgery can be performed to reveals your symptoms. Consult your spine surgeon for that. You may take help of you physiotherapist, do regular exercise advised by them.
Hope this will help you.
Best Wishes
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor